Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Oraquick accuracy/ 4 negatives after 3 months
Jan 30, 2014

I had unprotected sex with another woman during a seperation and I started to feel ill about 4 weeks later. I started feeling cold to the point that I would shake. I also started having night sweats and I had red bumps that itched on my scrotum. I went to the doc for an hiv test along with the other common stds at 42 days. Not sure what type but blood was used (negative). I later started to develope a rash that looked like red pimples on my ribs that also started to cover my upper back and a few on my thighs and arms. At about this time a started to get swollen lymph nodes under both arms that you could see (Several red sore bumps). The bumps went away after about a week and came back a week or two later. A slight sore throat that felt dry and my cheeks seem white along with sores in my mouth. They appear in different places every couple days. I have also been having extreme difficulty sleeping. Maybe 2-3 hours a night since I started feeling ill. I have tested at 90, 115, 124 and 132 days with the oraquick oral test and all come up negative. I would attribute these symptoms to anxiety but my girlfriend who knows nothing of this is having identical symptoms. Terrible insomnia along with headaches, the same type of rash, joint/back pain and brown streaks on fingernails.(read this is a symptom of hiv)Should i trust my test results and move on?

Response from Mr. Cordova

Hi there,

You are HIV negative from this incident. You should trust the results of your tests. Any testing done at 90 days or later is considered conclusive.

If these symptoms continue then I would suggest a visit to your doctor to help determine what the cause(s) may be.

In health,

Richard



Previous
precautions
Next
Hiv concern

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement